MAUDE Adverse Event Report: ABBOTT MEDICAL QUATTRODE LEAD, 3/6MM, 60 CM; PERCUTANEOUS LEAD

ABBOTT MEDICAL QUATTRODE LEAD, 3/6MM, 60 CM; PERCUTANEOUS LEAD
Model Number 3156
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 02/12/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.
 
Event or Problem Description
Related manufacturer reference number: 1627487-2021-01831.It was reported that the patient's two supraorbital leads migrated.As a result, surgery took place wherein the migrated leads were explanted and replaced to address the issue.

Brand Name
QUATTRODE LEAD, 3/6MM, 60 CM
Common Device Name
PERCUTANEOUS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
MDR Report Key11435441
Report Number1627487-2021-01830
Device Sequence Number17247474
Product Code LGW
UDI-Device Identifier05414734401623
UDI-Public05414734401623
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/08/2019
Device Model Number3156
Device Catalogue Number3156
Device Lot Number6014449
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2021
Initial Report FDA Received Date03/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PERCUTANEOUS LEAD
Outcome Attributed to Adverse Event Other;
Patient Age45 YR
Patient Weight73